# SDR UIEA2024032200190

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA DENTS IN LH NLG DOOR AT O/B EDGE CENTERED LENGTHWISE STA 292.82 FWD DENT 3.0W X 0.5 DEEP AFT DENT 2.5W X .03 DEEP.   LH NLG DOOR AT O/B EDGE CENTERED LENGTHWISE STA 292.82 AFT WITHIN SRM 52-80-01-1A-1 LIMITS REV 42 DATE 20 FEB 2024 ( W=1" Y=0.030" W/Y = 33 ). NO FURTHER DEFECTS NOTED.
